RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2012, Volume 203, Number 6, Pages 63–80 (Mi msb7861)  

This article is cited in 4 scientific papers (total in 4 papers)

Isomonodromic deformations of systems of linear differential equations with irregular singularities

Yu. P. Bibilo

National Research University "Higher School of Economics"

Abstract: An isomonodromic deformation of a linear system of differential equations with irregular singularities is considered. A theorem on the general form of a differential 1-form describing such a deformation is proved.
Bibliography: 21 titles.

Keywords: isomonodromic deformation, irregular singularities, Stokes data, deformation 1-form.

DOI: https://doi.org/10.4213/sm7861

Full text: PDF file (576 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2012, 203:6, 826–843

Bibliographic databases:

UDC: 517.927.7
MSC: 34A30, 34M56
Received: 16.03.2011

Citation: Yu. P. Bibilo, “Isomonodromic deformations of systems of linear differential equations with irregular singularities”, Mat. Sb., 203:6 (2012), 63–80; Sb. Math., 203:6 (2012), 826–843

Citation in format AMSBIB
\Bibitem{Bib12}
\by Yu.~P.~Bibilo
\paper Isomonodromic deformations of systems of linear differential equations with irregular singularities
\jour Mat. Sb.
\yr 2012
\vol 203
\issue 6
\pages 63--80
\mathnet{http://mi.mathnet.ru/msb7861}
\crossref{https://doi.org/10.4213/sm7861}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2978618}
\zmath{https://zbmath.org/?q=an:1258.34178}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2012SbMat.203..826B}
\elib{http://elibrary.ru/item.asp?id=19066506}
\transl
\jour Sb. Math.
\yr 2012
\vol 203
\issue 6
\pages 826--843
\crossref{https://doi.org/10.1070/SM2012v203n06ABEH004244}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000307816000003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84864980858}


Linking options:
  • http://mi.mathnet.ru/eng/msb7861
  • https://doi.org/10.4213/sm7861
  • http://mi.mathnet.ru/eng/msb/v203/i6/p63

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Bezyaev, Yu. A. Konyaev, “Asimptotika reshenii neavtonomnykh sistem i prilozhenii v kvantovoi mekhanike”, Vestnik MGSU, 2014, no. 8, 28–35  elib
    2. Yulia Bibilo, Galina Filipuk, “Non-Schlesinger Isomonodromic Deformations of Fuchsian Systems and Middle Convolution”, SIGMA, 11 (2015), 023, 14 pp.  mathnet  crossref  mathscinet
    3. Cotti G., Guzzetti D., “Results on the Extension of Isomonodromy Deformations to the Case of a Resonant Irregular Singularity”, Random Matrices-Theor. Appl., 7:4, SI (2018), 1840003  crossref  mathscinet  isi  scopus
    4. Cotti G., Dubrovin B., Guzzetti D., “Isomonodromy Deformations At An Irregular Singularity With Coalescing Eigenvalues”, Duke Math. J., 168:6 (2019), 967–1108  crossref  mathscinet  zmath  isi  scopus
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:351
    Full text:65
    References:26
    First page:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019